# SDR MWEA97855

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 080T2014T6
- Condition: Erroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND ERROSION FASTENERS ON LEADING EDGE OF VERTICAL STABILIZER JUST BELLOW Q BELLOWS PITOT TUBE.  MTC INSTALLED REPAIR IAW SRM 55-01 PG 7.
